# SDR 96FDEA01248

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652072630
- Condition: Corrosion
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0235 (027) CORROSION ON C-CHANNEL, STATION 532, RBL 26, WL 155.  CORRECTIVE ACTION:  REPAIRED DENT IN FRAME BS 540 BETWEEN STR 23 AND STR 24L, SRM 51-40-3.
